# SDR MALA010780

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- Aircraft time: 6,567 hours, 6,833 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 200304015
- Part serial: P07700
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT 3445, NR 2 ENGINE FAILED AFTER TAKEOFF.  ENGINE SHUTDOWN, AIR TURNBACK TO MSP.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE.  OPS AND LEAK CHECKS GOOD P/N ON & OFF 2-003-040-15, S/N OFF P07700, S/N ON LF07588.
